# SDR YENA2021010800021

- Difficulty date: January 3, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 35,101 hours, 22,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK RIB 17 LEADING EDGE INTERNAL AREA ON RT WING, REF AEROMAN NR W/O 2020-368/1 WCC 2020-393251.  REMOVED AND REPLACED NEW RIB 17 AND FASTENERS ON RT WING, IAW E190 SRM 51-40-08 AND DRAWING 191-03201-421.  PERFORMED APPLIED PROMOTER ADHESIVE ON RIVETS RIB 17 LOCATED INSIDE THE FUEL TANK ON RT WING, APPLIED SEALANT ON RIVETS, REF SRM 51-21-05.  PERFORMED FUEL LEAK CHECK, PER AMM 28-11-00-200-801-A AND AMM 28-11-00-790-801-A AND NO LEAK FOUND.
